Previous |  Up |  Next


fuzzy algebra; interval matrix equation; tolerance solvability; weak tolerance solvability
This paper deals with the solvability of interval matrix equations in fuzzy algebra. Fuzzy algebra is the algebraic structure in which the classical addition and multiplication are replaced by maximum and minimum, respectively. The notation $\mathbf{A} \otimes X\otimes \mathbf{C}=\mathbf{B}$, where $\mathbf{A}, \mathbf{B}, \mathbf{C}$ are given interval matrices and $X$ is an unknown matrix, represents an interval system of matrix equations. We can define several types of solvability of interval fuzzy matrix equations. In this paper, we shall deal with four of them. We define the tolerance, weak tolerance, left-weak tolerance, and right-weak tolerance solvability and provide polynomial algorithms for checking them.
[1] Asse, A., Mangin, P., Witlaeys, D.: Assisted diagnosis using fuzzy information. NAFIPS 2 Congress, Schenectudy 1983. DOI 10.1109/ifsa-nafips.2013.6608528
[2] Butkovič, P., Fiedler, M.: Tropical tensor product and beyond.
[3] Cechlárová, K.: Solutions of interval systems in fuzzy algebra. In: Proc. SOR 2001 (V. Rupnik, L.Zadnik-Stirn, and S. Drobne, eds.), Preddvor, pp. 321-326.
[4] K.Cechlárová, Cuninghame-Green, R. A.: Interval systems of max-separable linear equations. Lin. Algebra Appl. 340 (2002), 215-224. DOI 10.1016/s0024-3795(01)00405-0 | MR 1869429 | Zbl 1004.15009
[5] Cuninghame-Green, R. A.: Minimax Algebra. Lecture Notes in Economics and Mathematical Systems 1966, Springer, Berlin 1979. DOI 10.1007/978-3-642-48708-8 | MR 0580321 | Zbl 0739.90073
[6] Gavalec, M., Plavka, J.: Monotone interval eigenproblem in fuzzy algebra. Kybernetika 46 (2010), 3, 387-396. MR 2676076
[7] Kreinovich, J., Lakeyev, A., Rohn, J., Kahl, P.: Computational Complexity of Feasibility of Data Processing and Interval Computations. Kluwer, Dordrecht 1998. DOI 10.1007/978-1-4757-2793-7 | MR 1491092
[8] Myšková, H.: Interval systems of max-separable linear equations. Lin. Algebra Appl. 403 (2005), 263-272. DOI 10.1016/j.laa.2005.02.011 | MR 2140286 | Zbl 1129.15003
[9] Myšková, H.: Control solvability of interval systems of max-separable linear equations. Lin. Algebra Appl. 416 (2006), 215-223. DOI 10.1016/j.laa.2005.11.008 | MR 2242726 | Zbl 1129.15003
[10] Myšková, H.: On an algorithm for testing T4 solvability of fuzzy interval systems. Kybernetika 48 (2012), 5, 924-938. MR 3086860
[11] Myšková, H.: Interval max-plus matrix equations. Lin. Algebra Appl. 492 (2016), 111-127. DOI 10.1016/j.laa.2015.10.031 | MR 3440152
[12] Nola, A. Di, Salvatore, S., Pedrycz, W., Sanchez, E.: Fuzzy Relation Equations and Their Applications to Knowledge Engineering. Kluwer Academic Publishers, Dordrecht 1989. DOI 10.1007/978-94-017-1650-5 | MR 1120025
[13] Plavka, J.: On the $O(n^3)$ algorithm for checking the strong robustness of interval fuzzy matrices. Discrete Appl. Math. 160 (2012), 640-647. DOI 10.1016/j.dam.2011.11.010 | MR 2876347
[14] Rohn, J.: Systems of Interval Linear Equations and Inequalities (Rectangular Case). Technical Report 875, Institute of Computer Science, Academy of Sciences of the Czech Republic, Praha 2002. MR 2002910
[15] Rohn, J.: Complexity of some linear problems with interval data. Reliable Computing 3 (1997), 315-323. DOI 10.1023/a:1009987227018 | MR 1616269 | Zbl 0888.65052
[16] Sanchez, E.: Medical diagnosis and composite relations. In: Advances in Fuzzy Set Theory and Applications (M. M. Gupta, R. K. Ragade, R. R. Yager, eds.), North-Holland, Amsterdam-New York 1979, pp. 437-444. MR 0558737
[17] Terano, T., Tsukamoto, Y.: Failure diagnosis by using fuzzy logic. In: Proc. IEEE Conference on Decision Control, New Orleans 1977, pp. 1390-1395. DOI 10.1109/cdc.1977.271521
[18] Zadeh, L. A.: Toward a theory of fuzzy systems. In: Aspects of Network and Systems Theory (R. E. Kalman and N. De Claris, eds.), Hold, Rinehart and Winston, New York 1971, pp. 209-245.
[19] Zimmermann, K.: Extremální algebra. Ekonomicko-matematická laboratoř Ekonomického ústavu ČSAV, Praha 1976.
Partner of
EuDML logo